# SDR AALA201712059031

- Difficulty date: November 10, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53487802200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON FLOORBEAM LONGITUDINAL LOWER SURFACE ON FR 74, Y1451.8 AT AFT GALLEY AREA. REPAIRED FLOORBEAM PER SRM 53-00-14-300-002.
